Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On high BP medicines, feeling lightheaded, drag in calf muscles. How to avoid it ?

i am using a medicine for high bp which was reccently changed which includes telma h (a tension releaser)and nebistar sa which is a beta blocker Medicines are taken one in morning and one in evening. Occassionally I am feeling lighness in the head and a drag in the calf muscles. This condition vanishes after 1 hour of eating. Is it due to reduce in the BP by medication ? What is to be done to avoid this
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.
Conditions you have described are usual with medication you are taking. You should avoid abrupt physical activities or standing after taking beta blockers. Usually it should be taken while going to bed. Anti hypertensive drug may fall your BP when you stand up from sitting positions, if you feel lightness or muscle drag for long time then immediately consult your physician.

Hope it helps.

Take Care!
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor